# SDR YV3R2022052600528

- Difficulty date: April 9, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Make and model: Robsin R22BETAII
- Aircraft serial: 4258
- Engine: Lyc O360J2A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: None
- Part number: B0211
- Part serial: 2695
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR GEARBOX ASSEMBLY P/N: B021-1 EXPERIENCE METAL CONTAMINATION.   NOTE: CORRECTED UNIQUE CONTROL #YV3R2022052600528.
